A 26-year-old female asked:
Ciprofloxacin causing headache, sweating, dizziness, a little rash on chest, redness on arms, plus a little bit of chest pain. allergic reaction or no
1 doctor answer • 1 doctor weighed in
Internal Medicine 28 years experience
Side effects: Yes, most of them may be side effects, but if tolerable OK to complete your treatment. If getting too sick call your prescriber, so that they can decide based on initial indication if you'll need a different antibiotic versus just stopping Cipro (ciprofloxacin).
Created for people with ongoing healthcare needs but benefits everyone.
3.5k viewsAnswered >2 years ago
Last updated Mar 19, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.